# SDR SWAA2020080405213

- Difficulty date: August 1, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 50,356 hours, 29,917 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 3588
- Condition: Faulted
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REF L/P #1352534. FLAP LEVER AT 5 FLAP INDICATE 1.   REPLACED RH POS. TRANSMITTER IAW AMM 27-58-01. OPS NORMAL.
